# SDR 6CBA20140920137

- Difficulty date: September 20, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N959AF
- Make and model: Pilats PC1247
- Aircraft serial: 1095
- Aircraft time: 3,549 hours, 3,545 cycles
- Engine: Pwa PT6A67
- Engine time: 3,549 hours, 3,545 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Loose
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED LT SIDE AIRSPEED INDICATION FAILURE.  THE NR 1 PITOT FITTING WAS FOUND LOOSE.  THE FITTING WAS TIGHTENED IAW SB34-039.  THE PITOT STATIC AIRSPEED SYS OPERATIONALLY CHECKED GOOD IAW THE AMM 12-B-34-11-00-00A-903A-A & 12-B-34-16-00-00A-903A-A.
